| Medical Device Problem Code |
Patient-Device Incompatibility (2682)
| Health Effect - Clinical Codes |
Hypersensitivity/Allergic reaction (1907); Anaphylactoid / Anaphylaxis (2218)
| Date of Event |
11/13/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
The patient presented with signs of an allergic reaction allegedly caused by the zio xt to their healthcare provider.The patient experienced itchy red marks on their chest.As a result, the device was removed, and the patient was prescribed a steroid cream-triamcinolone to apply to the affected area.
Additional Manufacturer Narrative
A review of the complaint revealed that the patient wore the xt for 4 of the 14-day prescribed wear period.The patient has a history of reactions to medical adhesives and sensitive skin.The exact cause of the reported event cannot be determined.However, skin irritation is a known inherent risk of the device.The device manual warnings section read as follows: do not use the zio xt patch on patients with known allergic reaction to adhesives or hydrogels or with a family history of adhesive skin allergies.Patient may experience skin irritation.If skin irritation such as severe redness, itching or allergic symptoms develop, remove the zio xt patch from the patient¿s chest.This event is being reported per 21cfr803 as a serious injury.This report does not constitute an admission by rhythm that the product described in this report has any defects or has malfunctioned.These terms are included in form fda 3500a and are fixed terms for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.
Additional Manufacturer Narrative
This supplemental report is being submitted in response to the fda notification received on september 26, 2024, concerning missing udi numbers in mdr submissions from october 2023 through december 2024.In response to this issue, irhythm conducted an investigation and identified a system processing error, which has now been resolved.